# SDR SIMA200104101

- Difficulty date: February 10, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - FLT 4863 - FOUND CREW REPORTED OVERHEAD LIGHT AT SEAT 12C IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  (M)
